# SDR KCSA202303241031

- Difficulty date: March 24, 2023
- Submitted: March 25, 2023
- Operation: Air carrier
- Aircraft: N774CK
- Make and model: Boeing 777F
- Aircraft serial: 66084
- Aircraft time: 15,933 hours, 2,270 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O`S EMERGENCY FLASHLIGHT BRACKET DAMAGED
